# SDR AU980360

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210K
- Engine: Cont IO520L
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 1260759
- Condition: Corroded
- Location: Elevator Tab
- Component: 12607510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM CABLES P/N 126075-9 AND P/N 126075-10 CORRODED.
